snubbr.com

Should you stick with Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


My 19-year old son has been on Murad Resurgence for about 3-1/2 months. He stopped taking it last week because of the severe drying of the skin, nosebleeds, cracked lips, etc. He says it's just not worth it. He doesn't think he sees enough results to justify the discomfort, although I do see some improvement. HELP! I really want him to stick it out so he will be acne-free. Any advice is appreciated!..

Comments (10)

Your question was: Should you stick with Murad Resurgence?.

If your son stop taking Murad Resurgence, it means that mentally and physically, he can no longer tolerate the side effects anymore. I suggest you to respect his decision. It doesn't mean that you will get permanent remission once you reach the cumulative dose. I will suggest you to read about severe Murad Resurgence side effects as well. Most people choose to believe that it is rare, but it can happen...

Comment #1

Sorry to hear that he's having a hard time. What is he using to help counter-act the side effects. He needs to be using a lip balm i.e. aquaphor for his lips to stop the cracking, a good moisturiser to stop the dry skin. As for the nose bleed try using some vaseline just up the nose to stop it drying out.Hope this helps...

Comment #2

It is really impossible for any of us to say. It depends entirely upon the severity of his acne, the extent to which it is effecting his life, and the degree of discomfort. It is a unique balance for everyone.Strictly from my perspective, it would take a lot for me not to finish the course when I have already invested that much in to it. If it is an issue of not seeing results, this would be an odd time to quit. A lot of people post that they didn't not get the big clear up until the balance of the course was completed. The important thing to remember though is that it is his body, and his decision to make.

I hope it works well for him!..

Comment #3

I think this is a conversation your son should have with his doctor...

Comment #4

Ultimately, most of the questions on this board probably fall into that category. But having said that, it is sometimes really helpful to get a general consensus before having that discussion...

Comment #5

In general I agree, arthur, but it isn't the son who is posting here to ask for opinions.The best thing his mother can do for him, imo, is to encourage him to have this discussion with his doctor...

Comment #6

Your son should do what he wants. If he feels it's not worth it, it's not worth it. I truly believe Murad Resurgence should be prescribed not only based on the severity of one's Acne but also the emotional toll acne has on them. If your son feels he would rather have Acne then go through with this for 6 months, then thats his choice. Good luck with everything though!..

Comment #7

Right, but isn't that pretty much the existing system? If someone is going to go to the effort to visit dermatologists and agree to go on Murad Resurgence despite the inherent side effects, can't we assume that they are extremely interested in getting their skin cleared up? Murad Resurgence is commonly the last resort prescription; those that have tried multiple options before have demonstrated a strong desire to improve their skin.There might be a few exceptions, but, I really don't think there are a lot of people out there who make this decision on a whim...

Comment #8

I suppose you are correct. I probably should have given that some more thought before I posted...

Comment #9

These are the most common side-effects that more or less everyone on RoMurad Resurgence experiences. They are very much treatable with good skincare. If you had said he was having hairloss, joint and muscle pain, stomach pains, fatigue, depression etc I could have understood his decision to quit the treatment. But because of dryness of the skin.....thats what RoMurad Resurgence/Murad Resurgence does.Also, Murad Resurgence treatment takes time. It can take 4-5-6 months or longer before your son sees some definite improvement.This is why Murad Resurgence gets a bad rep. People don't read up on the drug, they expect to take it and be acne free in 1-2-3.

Read up and know what you are getting yourself into...

Comment #10


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.